# SDR 2006UALA00562

- Difficulty date: March 23, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 51,437 hours, 27,525 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 800 S22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 800 STRINGER 22L IS CRACKED.   STOP DRILLED CRACK & CHECK FOR CONTAINMENT USING NDT.  FABRICATED & INSTALLED NESTED ANGLE REPAIR REF SRM 53-00-53 REPAIR 2.
